Open Access
1998/1999 Rigidity of Infinite One-dimensional Iterated Function Systems
Pawel Hanus, Mariusz Urbański
Real Anal. Exchange 24(1): 275-288 (1998/1999).


In [MU] the concept of infinite conformal iterated function systems was introduced and developed. In this paper we consider 1-dimensional systems. We provide necessary and sufficient conditions for such systems to be bi-Lipschitz equivalent. We extend to such systems the concept of scaling functions and we pay special attention to the real-analytic systems.


Download Citation

Pawel Hanus. Mariusz Urbański. "Rigidity of Infinite One-dimensional Iterated Function Systems." Real Anal. Exchange 24 (1) 275 - 288, 1998/1999.


Published: 1998/1999
First available in Project Euclid: 23 March 2011

zbMATH: 0945.28005
MathSciNet: MR1691751

Primary: 26A18 , 28D05 , 58F03 , 58F11

Keywords: iterated functions

Rights: Copyright © 1998 Michigan State University Press

Vol.24 • No. 1 • 1998/1999
Back to Top